Confidence Interval for Quantile Ratio of the Dagum Distribution


  • Alina Jędrzejczak University of Lodz
  • Dorota Pekasiewicz University of Lodz
  • Wojciech Zieliński Warsaw University of Life Sciences



ratio of quantiles, confidence interval, Dagum distribution, quintile share ratio


Inequality measures based on ratios of quantiles are frequently applied in economic research, especially to the analysis of income distributions. In the paper, we construct a confidence interval for such measures under the Dagum distribution which has widely been assumed as a model for income and wage distributions in empirical analysis and theoretical considerations. Its properties are investigated on the basis of computer simulations. The constructed confidence interval is further applied to the analysis of income inequality in Poland in 2015.



How to Cite

Jędrzejczak , A., Pekasiewicz , D., & Zieliński , W. (2021). Confidence Interval for Quantile Ratio of the Dagum Distribution. REVSTAT-Statistical Journal, 19(1), 87–97.